MathSciNet Relay Station
MathSciNet bibliographic data
MR1160273 76D05 (35Q30 58F39 65N12 65N30)
Devulder, Christophe; Marion, Martine; Titi, Edriss S. On the rate of convergence of the nonlinear Galerkin methods. Math. Comp. 60 (1993), no. 202, 495–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement